EconPapers    
Economics at your fingertips  
 

Higher Order Approximations for Wald Statistics in Cointegrating Regressions

Zhijie Xiao and Peter Phillips

No 1192, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: Asymptotic expansions are developed for Wald test statistics in cointegrating regression models. These expansions provide an opportunity to reduce size distortion in testing by suitable bandwidth selection, and automated rules for doing so are calculated. Band spectral regression methods and tests are also considered. In such cases, it is shown how the effects of nonstationarity that dominate low frequency limit behaviour also carry over to high frequency asymptotics, with consequential effects on bandwidth rules.

Pages: 43 pages
Date: 1998-08
Note: CFP 968.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Journal of Econometrics, 86, 1998

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d11/d1192.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1192

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:1192